close

Chemists' Own Coldeze 24 Tablets

Code: 375896
Brand: CHEMIST OWN

$13.99

Please note: Prices are shown including GST and are in AUD$

  • Effective relief of symptoms cold & flu.
  • Always read the label.
  • Use only as directed.
  • Your pharmacists advice is required.
  • Paracetamol 500mg, Chlorpheniramine maleate 2mg
  • Adults and Children over 12 years: Take two tablets, three to four times a day if necessary.
  • Do not exceed 8 tablets in 24 hours.
  • Not to be given to children under 12 years of age.